Irreducibility of the Schrödinger equation with quasiperiodic potential
Differencialʹnye uravneniâ, Tome 25 (1989) no. 11, pp. 1932-1941
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_11_a14,
author = {Yu. B. Suris},
title = {Irreducibility of the {Schr\"odinger} equation with quasiperiodic potential},
journal = {Differencialʹnye uravneni\^a},
pages = {1932--1941},
year = {1989},
volume = {25},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_11_a14/}
}
Yu. B. Suris. Irreducibility of the Schrödinger equation with quasiperiodic potential. Differencialʹnye uravneniâ, Tome 25 (1989) no. 11, pp. 1932-1941. http://geodesic.mathdoc.fr/item/DE_1989_25_11_a14/